# SDR AALA20161111014

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 124 hours, 41 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M13232
- Condition: Faulty
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L1 DOOR SLIDE DEPLOYED WHEN DOOR OPENED FROM INSIDE BY CATERING SERVICES. SLIDE DID NOT SUCCESSFULLY DEPLOY. REMOVED AND REPLACE SLIDE IAW MCM 25-94-11, 52-92-01 AND 52-92-01.
